# SDR SWIA2018051544677

- Difficulty date: April 22, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 42,073 hours, 27,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 27 BETWEEN BS 319.7 AND 333.   REMOVED AND REPLACED THE STRINGER SECTION IAW SRM.
